# SDR AALA201710029026

- Difficulty date: October 1, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 14,535 hours, 1,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLASHLIGHT BATTERY INOPERATIVE AT DOOR 1R. FLASHLIGHT BATTERY AT DOOR 1R WAS REMOVED AND REPLACED IAW AMM 25-64-01.
